MathSciNet Relay Station
MathSciNet bibliographic data
MR697966 53C20 (53C65 58G30)
Gallot, Sylvestre Inégalités isopérimétriques, courbure de Ricci et invariants géométriques. I. (French) [Isoperimetric inequalities, Ricci's curvature and geometric invariants. I] C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 7, 333–336.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement